Delpops, I had chemo and radiotherapy last year for my locally advanced PC. The side effects were unpleasant but manageable. I have also been on Zoladex for nearly two years with one more year and a bit sceduled.
As far as Zoladex side effects go I seem to have copped the lot - fatigue, loss of libido, weight gain, joint stiffness/pain and hot/cold flushes. I tried some alternative remedies including evening primrose oil and sage neither of which helped. I had 14 sessions of acupuncture but, alas, that was unsuccessful too. Someone on this site suggested vitamin E but that gave me the squits and had to be ditched. The only relief in my case is by using fans to keep cool - a large one in the bedroom with a remote control under the pillow and a handheld fan that accompanies me everywhere. Also, I have layers of blankets on the bed rather than a duvet making it easier to adjust my bedding.
I am sure others react differently but I am looking forward to when I can discontinue the Zoladex. I understand that it can take several months before its effects diminish. I hope yours are over soon. All the best.